# SDR AALA202512214281

- Difficulty date: December 19, 2025
- Submitted: December 21, 2025
- Operation: Air carrier
- Aircraft: N316PF
- Make and model: Boeing 737823
- Aircraft serial: 31262
- Aircraft time: 25,306 hours, 11,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PREVIOUS BLEND REPAIR TO FUSELAGE SKIN AT BS 318 FROM S19R TO S20R. ACCOMPLISHED DOUBLER REPAIR PER EA 370877.
